Advances in Pure Mathematics

Vol.3 No.9(2013), Paper ID 40319, 3 pages

DOI:10.4236/apm.2013.39093

 

On the Behavior of Connectedness Properties in Isotonic Spaces under Perfect Mappings

 

Stephen M. Gathigi, Moses N. Gichuki, Kewamoi C. Sogomo

 

Department of Mathematics, Egerton University, Egerton, Kenya
Department of Mathematics, Egerton University, Egerton, Kenya
Department of Mathematics, Egerton University, Egerton, Kenya

 

Copyright © 2013 Stephen M. Gathigi, Moses N. Gichuki, Kewamoi C. Sogomo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


S. Gathigi, M. Gichuki and K. Sogomo, "On the Behavior of Connectedness Properties in Isotonic Spaces under Perfect Mappings," Advances in Pure Mathematics, Vol. 3 No. 9, 2013, pp. 689-691. doi: 10.4236/apm.2013.39093.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.